# SDR ASAA1057751

- Difficulty date: April 20, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 9,991 hours, 3,027 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Filter
- Part number: 412A160041
- Condition: Defective
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPEATEDLY REPORTED AFT CABIN UNCOMFORTABLY COLD AND FWD CABIN UNCOMFORTABLY WARM.  TEMP CONTROLLERS WERE PLACED PROGRESSIVELY HOTTER AFT / COLDER FWD UNTIL CABIN TEMP EVENED OUT.  HOWEVER TEMP CONTROLLED REQUIRED ALMOST FULL HOT IN AFT CABIN TO MAINTAIN NORMAL TEMP.  IN/CONT AND FWD CABIN SWITCHES SELECTED TOWARD COLD AND AFT CABIN ALMOST FULL HOT PACKS PUT OUT 15 DEG C EACH.  DUCT TEMP REGISTERED CONT 37 DEG C FWD 14 DEG C AFT 30 DEG C.  CABIN TEMP INDICATED FWD 23 DEG AFT 29 DEG C.  PERFORMED BITE CHECK ON CONTROLLERS REF FIM TASK 21 62 00 810 801, NO FAULTS NOTED.  REPLACED FWD AND AFT CABIN TEMP SENSOR ASSY FILTERS REF 21 61 06.  PERFORMED CABIN TEMP CONTROL AND INDICATION OPS CHECK OPS CHECKED GOOD REF AMM 21 61 00 700 807 002.  VERIFICATION FLIGHT SUCCESSFUL.
